List of Articles Published in 1983

B.1983f.75.8 Some Local Properties of the Rayleigh Functions
E.C. Obi, Vol. 75, No. 1, February 1983
B.1983.75.9 A New Characterization of Perfect and Semi-Perfect Rings
Jutta Hausen and Johnny A. Joohnson, Vol. 75, No. 1, February 1983
B.1983.75.7 Classification of Line Complexes in the Ist Differential Neighboudhood of ist Ray in Isotropic Space 1 subscripts 3
M.A. Soliman and N.H. Abdel-All, Vol. 75, No. 1, February 1983
B.1983.75.6 Generation of Internal Gravity Waves in a Stratified Ocean
A.K. Pramanik, Vol. 75, No. 1, February 1983
B.1983.75.57 "Diffusion Processes in a Homogeneous Shear-Free Turbulence Under the Assumption of Quasi-Normal Behaviour of Coupled Velocity-Pressure Field"
Bhulu Ranjan Saha and Kshetra Mohan Ghosh, Vol. 75, No. 6, December 1983
B.1983.75.56 Error Locating Codes with Sub-Blocks of Unequal Lengths
Bal Kishan and Vinod Tyagi, Vol. 75, No. 6, December 1983
B.1983.75.55 Criteria Determining the Stability of the Quasi-Equilibrium Spectrum Envisazed Through Linearization of the Hydrodynamical Equation of Motion in Absence of Pressure -Gradient Term
Bhulu Ranjan Saha and Kshetra Mohan Ghosh, Vol. 75, No. 6, December 1983
B.1983.75.54 On Uniform Triangular Matrix Summability of Legendre Series
L.M. Tripathi and V.N. Tripathi, Vol. 75, No. 6, December 1983
B.1983.75.53 On Strong Perron Summability of The (c,1) Mean of a Fourier Series
L.M. Tripathi and V.N. Tripathi, Vol. 75, No. 6, December 1983
B.1983.75.52 On A Theorem In Real Analysis
S. Ghosh, Vol. 75, No. 6, December 1983
B.1983.75.51 A Note on D-Spaces
U.V.Fatieh and Darshan Singh, Vol. 75, No. 6, December 1983
B.1983.75.50 Generating Functions for Jacobi Gegenbauer and Bedients Polynomials
G.N. Chandwani, Vol. 75, No. 5, october 1983
B.1983.75.5 A Parallel to a Generalization of the Multinomial Formula
Aboulhassan M. Khidr, Vol. 75, No. 1, February 1983
B.1983.75.49 On Some Magnetohydrostatic Configurations in Parabolic Coordinates
Pramod Kumar Mittal, Vol. 75, No. 5, october 1983
B.1983.75.48 Psedo-ideals in some Finite Groups and in Finitely Generated Abelian Groups
T.K. Dutta, Vol. 75, No. 5, october 1983
B.1983.75.47 Magneto-Hydrodynamic Boundary Layer with Suction Along a Porous Wall in Howarth,s Flow
Sutapa Mukherjee and R.C. Choudhary, Vol. 75, No. 5, october 1983
B.1983.75.46 Curvature and Covering Theorems for Univalent Functiions
V. Karunakaran, Vol. 75, No. 5, october 1983
B.1983.75.45 Flow Field Analysis on the Booster During Tandem Stage Separation
K. Sankara Rao and J. Pandurangan, Vol. 75, No. 5, october 1983
B.1983.75.44 Commutation Formulae for Non -Linear Connections in a Finsler Space
R.S. Sinha and S.A. Faruqi, Vol. 75, No. 5, october 1983
B.1983.75.43 Projective Motion in Recurrent Finsler Spaces
R.S. Sinha and V.S.P. Chowdhury, Vol. 75, No. 5, october 1983